advertisement
Question
Posted by: BMJ | 2010-03-11

Asthma out of control

Dear Dr Bets

I have asthma and I use Seretide 250mg twice daily. I use my preventer religiously. For the past 3 weeks I have had to use my reliever up to four times a day and it seems to get worse. I am not sick but I am coughing (I think it is because my chest closes up all the time). I have even increased my Seretide to 2 puff twice daily. At the end of last year at had a very bad reaction to prednisone and went into steroid withdrawal and I am so afraid of having to take oral cortisone now. Is there anything I can do to help my breathing? I feel like a full blown asthma attach waiting to happen.

Thank you
BMJ

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cyberdoc | 2010-03-15

Reply to cyberdoc
Posted by: Dr Bets | 2010-03-11

Hallo BMJ
You could very well have a low grade underlying infection - let your doctor have a look as you may need antibiotics. You are doing everything else right! The rule with taking Predisone is that you should try to always taper it if you used it for longer than 5 days, and never stop cold turkey.
Dr Bets

Reply to Dr Bets

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement